# SDR SWIA2019030145586

- Difficulty date: March 1, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 32,779 hours, 23,631 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Broken
- Location: Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN TIE BOLTS. (INSP)MSO M2397945 SN DEC10-2409, 2 BOLTS. LAST SHOP VISIT FAT M2382446 TIRE CHANGE, 3RD CYCLE ON BOLTS SINCE OVERHAUL. MS21250-08034 BOLTS USED ON THE WHEELS.
